Discussions that mention lyrica

Back Problems board


Hi there! Are you taking neurotin/lyrica/topomax by chance? If so this is a side effect to have swelling with some of these.

Do you have any of these other symptoms: Swelling, gradual onset of pain, redness, leg cramps, bluish or whitish discolaration of the skin, or worsening leg pain when bending the foot? If so, I don't mean to scare you but please go to the ER immediately, this could be a sign of a blood cloth which is not that uncommon after spinal surgery.


Good luck and please keep us posted.
Wow Welcome "another" Virginian! I really think it's our water or something!

The swelling is normal, but there are some things that cause swelling that are not. You need to look for any signs like Diet mentioned, and if so, you need to get seen by your doctor right away. You dont want a blood clot.

I had to have a doppler sonogram done on both of my legs twice in the first few weeks post op. I had a very negative reaction to the neurontin and the Lyrica both.

Did they use BMP on you, which in a bone growth protein and put into the disc space? If so, this is well known to cause swelling in the body including the feet and it varies per person as to how long it takes for this stuff to really get absorbed by the body. So this may be part of your issue as well.

The stockings are annoying as all get out and quite frankly impossible to get on by yourself at this stage, but they really can help control things better for you. And keep those legs elevated.. it's all to the good too.

Hang in there and keep us posted on how you are doing.